# SDR REXA2022040100540

- Difficulty date: March 4, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL ANGLE IS CORRODED.	REMOVED AND REPLACED GALLEY SERVICE DOOR LOWER SILL ANGLE IAW CRJ900 SRM TASKS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-21-06-001-001-A01, AND 51-21-11-001-001-A01.
